# SDR USAA2014102700003

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 46,288 hours, 16,737 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8249727022
- Part serial: 25400359
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 43,547 hours, 17,972 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT N1 GAUGE INTERMITTENT, ECAM DISAGREEMENT.  REPLACED E1 ELECTRONIC ENG CONTROL IAW JOB CARD 26L40073002.
